# SDR FY4Y20120215

- Difficulty date: February 14, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- Aircraft time: 67,847 hours, 39,952 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65162878
- Condition: Corroded
- Location: Rt Wing
- Part time: 67,847 hours, 39,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMED 6C CHECK.  FOUND RT WING LWR SKIN CORRODED AT WS 196 TO WS 201 JUST UNDER FRONT SPAR, PER B727 SRM 57-30-1 PAGE 6 PENETRATED DEPTH OUT OF LIMIT.  THE ITEM HAS BEEN REPORTED TO DER FOR REQUESTING THE REPAIR APPROVAL DATA.
